Hi KS Man - I never heard back from you after my reply to your reply. as a review - I started Arimidex 0.5mg last Wednesday 5/10 - felt great for 2 days then got horrible muscle or joint pain in my glutes. I have not taken any more yet as I'm gradually recovering almost back to normal I think. I got E2 labs done Sunday 5/14. E2 results were pg/ml. I have not done anything stressful nor any accidents. I've never experienced anything like this before. The only unusual thing was that I gave blood 1 unit prior to taking my first dose of Arimidex. My Hct runs high on trt. My labs as below.
I did notice significant improvement in morning wood thurs 5/11 the day after I took arimidex but then completely gone by Fri 5/12 when bone or muscle pain started.
ESTRADIOL, SERUM 34 pg/mL <=47 pg/mL. Resulted: 05/014/2017
ESTRADIOL, SERUM 144 pg/mL <=47 pg/mL. Resulted: 05/07/2017
ESTRADIOL, SERUM 108 pg/mL <=47 pg/mL Resulted: 04/12/2017 11:04 PM
TESTOSTERONE, ADULT MALE 880 ng/dL 300 - 890 ng/dL
I inject Test Cypionate 75 mg twice per week about 3.5 days apart intramuscularly. I have felt powerful positive effects from arimidex on mood and sexually so I would like to try to figure out if I can still make use of it but maybe with some way to mitigate i.e. Lower dose or other strategies.
Apparently joint and muscle pain are common potential side effects yet I haven heard much from guys on here about it being a problem.
I am 46 years old